# SDR HNAA2025090800588

- Difficulty date: August 21, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1 LH UPPER SKIN RIVET AT FR76, STRG 6L IS POSSIBLE CRACKED. INSTALLED REPAIR BUSHING ON REAR FUSELAGE 1LH UPPER SKIN AT FR 76 STRG 6L IAW ETD2025-145-926199 / EO1-53-25-0283.
